# SDR MALA964914

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Emergency Pin
- Condition: Out Of Position
- Location: Gear Selector
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSP - FLT 3002 - ON CLIMB-OUT FROM MSP, LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPOSITIONED THE EMERGENCY PIN IN THE EMERGENCY GEAR SELECTOR TO THE NORMAL POSITION.  SYSTEM OPERATED SATISFACTORILY.  (X)
